# SDR SWAA2012040902914

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 78,181 hours, 59,170 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574695A
- Part serial: 2535J
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SURFACE PUNCTURED AT STA 57.  REMOVED AND REPLACED ELEVATOR PER AMM.
